Advanced

On the existence of harmonic morphisms from symmetric spaces of rank one

Gudmundsson, Sigmundur LU (1997) In Manuscripta Mathematica 93(4). p.421-433
Abstract
In this paper we give a unified framework for constructing harmonic morphisms from the irreducible Riemannian symmetric spaces HHn, CHn, RH2n+l, HPn, CPn and RP2n+1 of rank one. Using this we give a positive answer to the global existence problem for the non-compact hyperbolic cases.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
keywords
MAPS, FORMS, MANIFOLDS, PROJECTIVE SPACES, CONFORMAL FOLIATIONS, MINIMAL SUBMANIFOLDS
in
Manuscripta Mathematica
volume
93
issue
4
pages
421 - 433
publisher
Springer
external identifiers
  • scopus:0031195570
ISSN
1432-1785
language
English
LU publication?
yes
id
788a4c24-79a5-4e59-aa43-a9d47d29a788 (old id 827892)
date added to LUP
2008-03-10 17:17:02
date last changed
2017-04-09 04:29:55
@article{788a4c24-79a5-4e59-aa43-a9d47d29a788,
  abstract     = {In this paper we give a unified framework for constructing harmonic morphisms from the irreducible Riemannian symmetric spaces HHn, CHn, RH2n+l, HPn, CPn and RP2n+1 of rank one. Using this we give a positive answer to the global existence problem for the non-compact hyperbolic cases.},
  author       = {Gudmundsson, Sigmundur},
  issn         = {1432-1785},
  keyword      = {MAPS,FORMS,MANIFOLDS,PROJECTIVE SPACES,CONFORMAL FOLIATIONS,MINIMAL SUBMANIFOLDS},
  language     = {eng},
  number       = {4},
  pages        = {421--433},
  publisher    = {Springer},
  series       = {Manuscripta Mathematica},
  title        = {On the existence of harmonic morphisms from symmetric spaces of rank one},
  volume       = {93},
  year         = {1997},
}